Connect
MJA
MJA

Myopathy and possible intestinal dysfunction in a patient treated with colchicine and simvastatin

Danielle H J Oh, Shuang Quan Chan and Andrew M Wilson
Med J Aust 2012; 197 (6): 332-333. || doi: 10.5694/mja12.10333
Published online: 17 September 2012

To the Editor: We report a case in which the concurrent administration of colchicine and simvastatin led to significant morbidity with myopathy and intestinal dysfunction.

  • Danielle H J Oh
  • Shuang Quan Chan
  • Andrew M Wilson

  • Epworth HealthCare, Melbourne, VIC.


Competing interests:

No relevant disclosures.

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.